| Model Number |
MA60AC |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Scratched Material (3020)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that during the intraocular lens (iol) implant procedure lens found to be scratched.
Additional Manufacturer Narrative
The product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Upon further review of the initially submitted information, it has been determined that ¿lens found to be scratched when being opened¿ no longer meets reporting criteria per applicable regulation, because there is no evidence of a life threatening injury/illness or permanent impairment/damage, there has been no medical or surgical intervention to preclude permanent impairment/damage and the information provided does not represent a product problem that is likely to cause the above-mentioned events if the product problem were to recur.The manufacturer internal reference number is: (b)(4).